U.S. doctors online nowAsk doctors free
China
A 45-year-old male asked:

I am a 45 yo male and i took roaccutane for 3 months 10mgs/day. the skin around and above my eyes has become less thick thus leaving the veins visible. what should i do? are those effects reversible?

1 doctor answer1 doctor weighed in
Dr. Edwin Gray
General Practice 55 years experience
See your doc.: These changes suggest just aging and sun damage, but ask you dermatologist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.